# SDR MASA200800270

- Difficulty date: March 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N646BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7392
- Aircraft time: 16,519 hours, 18,384 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0640101
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 1007 HNL-KOA.  INFANT LIFE VEST WAS MISSING.  MX INSTALLED A NEW LIFE VEST.
